# SDR ASAA2019022548308

- Difficulty date: February 24, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 41,514 hours, 12,470 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM NOT AVAILABLE  GROUNDED - YES. ACCOMPLISHED RESET PROCEDURE PER ASA 737NG QRH AND SATCOM WAS RESTORED.
